# SDR HALA2011012400046

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,400 hours, 31,629 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MSG AILERON LOCKOUT DISPLAYED AT HIGH SPEED.  OTBD AILERONS INDICATED NORMAL- LOCKED OUT.  T/S IAW FIM 27-11-00/101, FIG 104.  OPERATED AILERONS BITE CK TO SAM'S, FOUND NO FAULT BALLS, SYS OPS NORMAL, OK
